# SDR FDEA202507101167

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 457W10134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR FITTING FOUND CORROSION AT STA 1393 LBL6.5 MAIN DECK CARGO FLOOR FITTING CORROSION AT STA 1393 LBL6.5 REMOVED AND EVALUATED :   THE REWORKED AREA AT ZONE "C", THE MAX ALLOWABLE BLEND OUT IS 0.002". THE MAX CLEAN   UP DEPTH IS X = 0.033", FOUND OUT OF LIMIT AS PER B777 SRM 53-00-52-1A ALLOWABLE DAMAGE   3 FIGURE 102 REV47.6. THE FLOOR FITTING FABRICATED AS PER BOEING DWG 457W1013 SHT 4   REV D. MAIN DECK CARGO FLOOR FITTING AT STA 1393 LBL 6.5 REMOVED AND REPLACED AS PER   B777 AMM 20-11-00-02 REV103.11. THIS IS A MINOR REPAIR PER GMM 6-2-100.
